Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swollen nodules after taking medication for itching in the penis. White discharge under the foreskin. Thrush?

My boyfriend recently was taking medication for itching, which resulted in swollen nodules to which the doctor gave him antibiotics . Yet two days ago i found a cottage cheese type discharge under his foreskin . Im convinced this is male thrush and hes given it to me or ive given it to him as i now have symptoms. I ve been tested and he s only had one partner before me. I m scared my doctor could have missed something. Does this sound like male thrush?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of his symptoms of whitish, cheesy discharge under the foreskin with itching, it is likely that he is having a candidal balano-posthitis (i.e. male thrush of the genitals). The lymph node enlargement is likely to be due to the infection, rather than due to the antibiotics.

In candidal genital infections, it is important that both partners get treated, since there is a chance of cross infection. So, I would advise you also to get treated.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor